# SDR ASAA2013120696646

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,794 hours, 7,702 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9083
- Condition: Faulted
- Location: Ram Air
- Part time: 41,248 hours, 16,331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON MASTER CAUTION RECALL LIGHT EXTINGUISHED ON MASTER CAUTION RESET. COMPLIED WITH QRH.  ACFT GROUNDED.  PERFORMED LT PACK/ZONE TEMP CONTROL BITE TEST, FOUND RAM AIR INLET ACTUATOR FAULT.  REPLACED LT RAM AIR INLET ACTUATOR REF AMM 21-51-21. OPS CHECKED AND BITE TEST GOOD.
